Im not sure if its just me bein silly, but as some of you know my step dad is being an ultimate pain in the rear and purposly smoking around me. Recently he has been doing it more and more and in one room, this being the living room. What im finding is that when he is doing this, and I am inhaling the smoke, I am finding that I am going very weird, but as soon as i leave the room and physically step outside and get fresh air it faids away. I was just curios as to whether this could be having an effect with my mediction as I know in particular aminophylline can be effected by cigerette smoke as ive had problems before.
Im not overly worried about it as there is nothing i can do unless i move out. I was just curious as to whether the smoke is now effecting my medication as well as my lungs!!??
I do now leave the room everytime he does it as if having asthma wasnt bad enough, breathing in his second hand smoke certainly wasnt helping and the dizziness etc isnt as bad anymore, but ive just used my brain wondering if that could be whats causing my aminophylline levels to be all over the place and making me poorly.
Sorry i think ive rambled, hope it makes sense.
ps im not just curious about the effects on aminophylline as im on lots of other medication which i guess it could effect also. I just knew that being around cigertte smoke could lower serum levels so thought maybe when i had 'pure' air my levels where jumping back up and causing me issues. I am with my consultant next week, but to be honest i find you guys more helpful haha